Please use this identifier to cite or link to this item:
https://repository.cihe.edu.hk/jspui/handle/cihe/2361
Title: | Natural vibration of circular and annular thin plates by Hamiltonian approach |
Author(s): | Leung, Andrew Yee Tak |
Author(s): | Zhou, Z. H. Wong, K. W. Xu, X. S. |
Issue Date: | 2011 |
Publisher: | Elsevier |
Journal: | Journal of Sound and Vibration |
Volume: | 330 |
Issue: | 5 |
Start page: | 1005 |
End page: | 1017 |
Abstract: | The present paper deals with the natural vibration of thin circular and annular plates using Hamiltonian approach. It is based on the conservation principle of mixed energy and is constructed in a new symplectic space. A set of Hamiltonian dual equations with derivatives with respect to the radial coordinate on one side of the equations and to the angular coordinate on the other side are obtained ... |
URI: | https://repository.cihe.edu.hk/jspui/handle/cihe/2361 |
DOI: | 10.1016/j.jsv.2010.09.015 |
CIHE Affiliated Publication: | No |
Appears in Collections: | CIS Publication |

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.